Wenjie Liu
Title
Cited by
Cited by
Year
Space–time spectral method for the two-dimensional generalized sine-Gordon equation
W Liu, J Sun, B Wu
Journal of Mathematical Analysis and Applications 427 (2), 787-804, 2015
202015
Space‐time spectral collocation method for the one‐dimensional sine‐G ordon equation
W Liu, B Wu, J Sun
Numerical Methods for Partial Differential Equations 31 (3), 670-690, 2015
202015
Optimal error estimates for Chebyshev approximations of functions with limited regularity in fractional Sobolev-type spaces
W Liu, LL Wang, H Li
Mathematics of Computation 88 (320), 2857-2895, 2019
132019
Space–time Legendre–Gauss–Lobatto collocation method for two-dimensional generalized Sine-Gordon equation
Y Shan, W Liu, B Wu
Applied Numerical Mathematics 122, 92-107, 2017
92017
A new collocation scheme using non-polynomial basis functions
C Zhang, W Liu, LL Wang
Journal of Scientific Computing 70 (2), 793-818, 2017
92017
Galerkin-Chebyshev spectral method and block boundary value methods for two-dimensional semilinear parabolic equations
W Liu, J Sun, B Wu
Numerical Algorithms 71 (2), 437-455, 2016
82016
Some numerical algorithms for solving the highly oscillatory second-order initial value problems
W Liu, B Wu, J Sun
Journal of Computational Physics 276, 235-251, 2014
82014
Space‐time spectral method for two‐dimensional semilinear parabolic equations
W Liu, J Sun, B Wu
Mathematical Methods in the Applied Sciences 39 (7), 1646-1661, 2016
52016
A generalized-Jacobi-function spectral method for space-time fractional reaction-diffusion equations with viscosity terms
Z Yu, B Wu, J Sun, W Liu
Applied Numerical Mathematics 152, 355-378, 2020
42020
A new spectral method using nonstandard singular basis functions for time-fractional differential equations
W Liu, LL Wang, S Xiang
Communications on Applied Mathematics and Computation 1 (2), 207-230, 2019
42019
An explicit spectral collocation method using nonpolynomial basis functions for the time‐dependent Schrödinger equation
J Fang, B Wu, W Liu
Mathematical Methods in the Applied Sciences 42 (1), 186-203, 2019
42019
Optimal error estimates for Legendre approximation of singular functions with limited regularity
W Liu, LL Wang, B Wu
arXiv preprint arXiv:2006.00667, 2020
32020
Asymptotics of the generalized Gegenbauer functions of fractional degree
W Liu, LL Wang
Journal of Approximation Theory 253, 105378, 2020
32020
On approximate inverse of Hermite and Laguerre collocation differentiation matrices and new collocation schemes in unbounded domains
C Zhang, LL Wang, D Gu, W Liu
Journal of Computational and Applied Mathematics 344, 553-571, 2018
32018
Mixed Jacobi-Fourier spectral method for Fisher equation
Y Jiao, T Wang, X Shi, W Liu
Mathematical Modelling and Analysis 23 (2), 240-261, 2018
32018
An explicit spectral collocation method for the linearized Korteweg–de Vries equation on unbounded domain
J Fang, B Wu, W Liu
Applied Numerical Mathematics 126, 34-52, 2018
22018
High-order implicit Galerkin–Legendre spectral method for the two-dimensional Schrödinger equation
W Liu, B Wu
Applied Mathematics and Computation 324, 59-68, 2018
12018
Pseudospectral method for Fisher equation in a disk
T Wang, Y Jiao, W Liu
Applied Mathematics and Computation 343, 30-48, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–18